MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-RAPID ECMO RESPONSE KIT-LF

MEDLINE INDUSTRIES LP; DBD-RAPID ECMO RESPONSE KIT-LF
Catalog Number DYNJ51449C
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that "stopcocks have let air in".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has been requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Air in stopcock.

Common Device Name
DBD-RAPID ECMO RESPONSE KIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17689996
Report Number1423395-2023-00049
Device Sequence Number17650346
Product Code LRO
UDI-Device Identifier10193489470840
UDI-Public10193489470840
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ51449C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown